MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Model Number 73454-01
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation is anticipated but not yet begun.The sample photograph was received and sample is expected to be received.Device history record was reviewed and no issues were noted related to this complaint.All available information has been placed on file in quality management for appropriate tracking, trending and follow-up (b)(4).
 
Event or Problem Description
During a cabg, the cardioplegia line was observed to have a piece of plastic floating within the line.This line was contained in a perfusion pack.
 
Additional Manufacturer Narrative
This follow-up is submitted to the fda in accord with applicable regulations - and as indicated by terumo cardiovascular systems corporation in the initial report submitted october 18, 2018.Upon further investigation of this reported event, the following information is new and/or changed: (b)(4).The sample was received and decontaminated.Upon visual inspection of the sample from line #4, it was noted there was a green colored thread found securely bonded between the connector barbs and the tubing and it did not extended into the fluid pathway, the thread extended 0.31¿ external to the connector.It was determined to have originated from green finger tape utilized by the assemblers.The process has been modified to prevent this issue.It now requires that if finger tape is utilized that it be covered.All available information has been placed on file in quality management for appropriate tracking, trending and follow-up.
 
Event or Problem Description
The customer also provided the following information, the product was not changed out, there was no delay to the procedure, no blood loss or patient injury.

Brand Name
TERUMO CARDIOVASCULAR PROCEDURE KIT
Common Device Name
CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
28 howe street
ashland MA 01721
MDR Report Key7978246
Report Number1212122-2018-00019
Device Sequence Number1368528
Product Code OEZ
UDI-Device Identifier00699753501034
UDI-Public(01)00699753501034
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number73454-01
Device Lot NumberWE02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1